# SDR A6WA201644188

- Difficulty date: August 4, 2016
- Submitted: August 8, 2016
- Operation: Air carrier
- Aircraft: N452AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7835
- Aircraft time: 30,949 hours, 29,778 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Unknown
- Condition: Malfunctioned
- Location: Brake System
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON LANDING, APPLIED NORMAL BRAKES, LT BRAKE FELT SPONGY AND TOOK MORE TOE PRESSURE THAN RT BRAKE.  UNUSUAL SQUEAL WITH LT BTMS 6, 5 AND RT 2, 2.
